# SDR WX0A2020070673522

- Difficulty date: July 4, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N227NV
- Make and model: Airbus A320-214
- Aircraft serial: 714
- Aircraft time: 65,771 hours, 24,643 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: High Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

ENG 1 FIRE ECAM FOLLOWED ECAM ACTIONS.  FIRE WAS EXT PRIOR TO BLOWING BOTTLES BEING NEEDED.  BOTTLE WAS NOT BLOWN.  REMOVED AND REPLACED UPPER HIGH PRESSURE BLEED DUCT IAW AMM 36-11-49.
